# SDR ASAA2023040943093

- Difficulty date: April 9, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 56,578 hours, 16,690 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RBL 13 CARGO TRACK IS CRACKED AT STA 727C, 727D, 727H AND 727J IN RADIUS OF ATTACH FLANGES. GROUNDED - YES. REPAIRED AFT PIT RBL 13 CARGO TRACK FROM STA 727 TO STA 727J IAW 737-800 SRM 53-00-53-2R-2 REP 2.
